MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR TMP SNS CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16TSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the foley separated from the drainage bag when the patient was sitting in a chair.The patient was a (b)(6) male cardiac surgery patient.The foley was inserted in the or and came apart in the csicu.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device history record could not be performed because a lot number could not be provided by the customer.The manufacturing site received one sample with this customer report.A complete investigation was performed.A visual inspection to the quality inspection standard was conducted.The sample was received without the catheter, the adapter was observed without the catheter connection.The reported condition could not be confirmed because the catheter was not returned intact for evaluation.A corrective/preventative action (capa) was opened to address complaints of catheter detachment.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the reported condition to mitigate any further occurrences.

Brand Name
P400 PREM U/M 16FR TMP SNS CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11987041
Report Number9612030-2021-02937
Device Sequence Number3426441
Product Code FFG
UDI-Device Identifier10884521066960
UDI-Public10884521066960
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16TSD
Device Catalogue NumberP4P16TSD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date09/02/2021
Patient Sequence Number1